# SDR AALA202109173149

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361040600000
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN, FORWARD GALLEY AREA FLOOR PANEL 231BF CRACKED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 AND IRM 9701.
